# SDR DALA2024122011873

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,503 hours, 28,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6662219) EMER LIGHTS ABOVE LH OVER WING EXIT INOP. REPLACED BATTERY PACK M1694 REF B737 AMM 33-51. OPS CHECK GOOD.
